# SDR SWAA2019022630021

- Difficulty date: February 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 41,105 hours, 19,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR EMERGENCY DOWN LIGHT BULB INOP.  RELAMPED AFT GALLEY DOOR EMERGENCY DOWN LIGHT IAW AMM.
